# SDR DALA20190402080

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 75,474 hours, 56,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL RT WING LOWER L/E PANEL LOOSE & DAMAGED. 2ND PANEL FROM O/B. INSPECTED PER MD88 M/M 51-00-01-201 FOUND 3 SCREWS OUT OF 27 INSTALLED. REMAINING SCREWS LOCATED ALONG T/E & I/B EDGE. R/R LEADING EDGE PANEL, TORQUED SCREWS PER MD88 AMM 20-30. OK FOR SVC. (LP4747234)
